Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Fertility drugs cause intercourse painful - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   I recently had a tab of skin develop near my vaginal opening that is making intercourse painful. I have not had children and been having intercourse for over 5 year and this just started to cause problems a month ago after starting fertility drugs. Is there a connection? What could this possibly be and can it be removed or fixed?
Doctor :   Hi,
User :   HI Dr
Doctor :   Can you explain about the lesion in bit detail ?
User :   Its just a tab of skin that is around the opening kinda like loose skin but its thicker then just skin.
User :   It doesn't hurt to the touch but intercourse does cause pain
Doctor :   ok, Is there redness surrounding the skin tab ?
User :   no its the same color as the surrounding area normal color
Doctor :   ok, May i know what fertility medications have you started ?
User :   Clomid and metformin
Doctor :   ok, How many cycles of clomid have you finished ?
User :   only one
Doctor :   ok, not clomid but metformin can cause such a reaction in the vaginal skin
Doctor :   but it is start sideeffect , and will come down over time
Doctor :   til then you can use Lignocain 2% gelly top prevent pain during intercourse
Doctor :   to*
User :   that would make sense because it did start to develop shortly after the metformin and I have been taking that for a couple months now
Doctor :   do not stop the medication , the problem will get resolved on its own , wait for another month , if not come down then consult your gynecologist for revision of the medication
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor